# SDR M3HA95018

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988MA
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 380
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Pin
- Part number: D22719000
- Condition: Not Removed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL - FLT NR 702 - LANDING GEAR DOWN AND LOCK LIGHT REMAINED ILLUMINATED AFTER GEAR RETRACTION WAS SELECTED.  FLIGHT CREW UNABLE TO RESET.  AIRCRAFT RETURNED TO HNL.  MECHANIC FOUND SHELL OF LANDING GEAR PIN STILL INSTALLED IN LEFT LANDING GEAR.  REMOVED SHELL, INSPECTED FOR COLLATERAL DAMAGE, NONE FOUND.  AIRCRAFT RETURNED FOR SERVICE.  (M)
